# SDR QXEA0001136

- Difficulty date: April 18, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- Aircraft time: 39,864 hours, 50,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Damaged
- Location: Cabin
- Component: Light Assembly, Grimes
- Component part number: 5515800106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEG - EXIT LIGHT HAS LAMPS INOPERATIVE ABOVE COCKPIT DOOR.  REMOVED AND REPLACED CIRCUIT BOARD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
